# SDR IXXA08SMN096S

- Difficulty date: March 14, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 99,983 hours, 32,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1150 L21r
- Part time: 99,983 hours, 32,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND DOUBLER REPAIR RIGHT AFT FUSELAGE ABOVE AND FWD OF C-PIT DOOR RIVET SPACING EXCEEDED AT FS 1150 LONGERON 21.5 RIGHT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXITING REPAIR.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  FABRICATED REPAIR DOUBLER, REPAIR TRIPLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8100-9 DATED 04-25-08, AD 2005-18-07, S/B DC8 53-078, DRAWING DOUGLAS NUMBER SR08530019, 5750776, BOEING MESSAGE 1-792473913-9 DATED 04/25/08, BOEING SKETCH 1-792473913, SEMAN DRAWING ED-4736, DC8 SRM 51-1-21, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 53-2-0 FIGURE 22, DC8 SRM 51-1-8B, 51-1-21, 51-1-20D, AND 51-3-1.
